Alert archive / Tennessee / Winter Storm Watches in 2021
Winter Storm Watch 1, NWS Nashville, TN
NWS Nashville, TN issued this winter storm watch at Feb 9, 2021, 1:45 PM CST for Houston County, Montgomery County, Stewart County, Tennessee. It took effect at Feb 10, 2021, 9:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 9, 2021, 1:45 PM CST (19:45 UTC)
- In effect from
- Feb 10, 2021, 9:00 PM CST
- Expired
- Feb 10, 2021, 3:00 AM CST
- In force
- Issued by
- NWS Nashville, TN
Counties Houston County, TN, Montgomery County, TN, Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 47 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
903 WWUS44 KOHX 091945 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 145 PM CST Tue Feb 9 2021 ...Significant Ice Accumulations Possible Wednesday Night through Thursday... TNZ005-006-023-101000- /O.NEW.KOHX.WS.A.0001.210211T0300Z-210212T0000Z/ Stewart-Montgomery-Houston- Including the cities of Dover, Clarksville, Erin, and Tennessee Ridge 145 PM CST Tue Feb 9 2021 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... * WHAT...Freezing rain. Ice accumulations of one tenth to greater than one quarter of an inch possible. * WHERE...Stewart, Montgomery and Houston Counties. * WHEN...From Wednesday evening through Thursday afternoon. * IMPACTS...Power outages and tree damage are possible due to the ice. Travel could be very dangerous. The hazardous conditions could impact the morning and evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ 10
2 follow-up statements
168 WWUS44 KOHX 100208 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 808 PM CST Tue Feb 9 2021 ...Significant Ice Accumulations Possible Wednesday Night through Thursday... TNZ005-006-023-101000- /O.CON.KOHX.WS.A.0001.210211T0300Z-210212T0000Z/ Stewart-Montgomery-Houston- Including the cities of Dover, Clarksville, Erin, and Tennessee Ridge 808 PM CST Tue Feb 9 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... * WHAT...Freezing rain. Ice accumulations of one quarter to one half possible. * WHERE...Stewart, Montgomery and Houston Counties. * WHEN...From Wednesday evening through Thursday afternoon. * IMPACTS...Power outages and tree damage are possible due to the ice. Travel could be very dangerous. The hazardous conditions could impact the morning and evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
433 WWUS44 KOHX 100900 WSWOHX URGENT - WINTER WEATHER MESSAGE National Weather Service Nashville TN 300 AM CST Wed Feb 10 2021 TNZ005-006-023-102100- /O.UPG.KOHX.WS.A.0001.210211T0300Z-210212T0000Z/ /O.NEW.KOHX.IS.W.0001.210211T0000Z-210212T0000Z/ Stewart-Montgomery-Houston- Including the cities of Dover, Clarksville, Erin, and Tennessee Ridge 300 AM CST Wed Feb 10 2021 ...ICE STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Significant icing expected from freezing rain. Total ice accumulations from two to three tenths of an inch. * WHERE...Stewart, Montgomery and Houston Counties. * WHEN...From 6 PM this evening to 6 PM CST Thursday. * IMPACTS...Power outages and tree damage may occur due to the ice. Travel will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TNZ007-102100- /O.NEW.KOHX.IS.W.0001.210211T0000Z-210212T0000Z/ Robertson- Including the city of Springfield 300 AM CST Wed Feb 10 2021 ...ICE STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Significant icing expected. Total ice accumulations of around one quarter of an inch. * WHERE...Robertson County. * WHEN...From 6 PM this evening to 6 PM CST Thursday. * IMPACTS...Power outages and tree damage may occur. Travel will be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TNZ008>010-024>031-056-057-059-102100- /O.NEW.KOHX.WW.Y.0006.210211T0000Z-210212T0000Z/ Sumner-Macon-Clay-Humphreys-Dickson-Cheatham-Davidson-Wilson- Trousdale-Smith-Jackson-Perry-Hickman-Williamson- Including the cities of Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Franklin, and Brentwood 300 AM CST Wed Feb 10 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Freezing rain expected. Total ice accumulations of up to two tenths of an inch. * WHERE...Portions of Middle Tennessee generally along a line from Waverly to Nashville to Lafayette. * WHEN...From 6 PM this evening to 6 PM CST Thursday. * IMPACTS...Difficult travel conditions are possible, mainly bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this winter storm watch went out at Feb 9, 11:29 AM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 9, 11:29 AM CST, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1129 AM CST Tue Feb 9 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... The surface boundary continues to camp out over Middle Tennessee. Temperatures are currently in the upper 30s in the northwest and the low 50s in the south. The batch of light showers that moved across the area this morning has cleared the CWA. A few more light showers could sneak into the west before 00z. The current forecast looks good and no changes made. && .AVIATION... 18Z TAF DISCUSSION. Predominantly MVFR conditions at CKV/CSV with BNA/MQY CIGs dropping by 23Z. CIGs will drop to IFR/LIFR overnight beginning with CKV/CSV and ending with BNA/MQY around 13Z. Periods of decreased VIS possible at CKV around or after 12Z. Light northerly winds with winds across our SW and near CSV shifting to southerly between 06Z and 12Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Reagan AVIATION........Adcock
Hazardous weather outlook, Feb 9, 5:00 AM CST, 8 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 500 AM CST Tue Feb 9 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-101100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 500 AM CST Tue Feb 9 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Freezing rain with some ice accumulation will be possible mainly north of I-40 and west of I-65 Wednesday night through the day Thursday. Around a tenth of an inch of ice accumulation will be possible, mainly on grassy/cold surfaces, with slick spots possible on bridges, overpasses, and secondary roads. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 06
Nearby
Winter Storm Watches in Tennessee, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.